EQUIMATCHABLE BIPARTITE GRAPHS *,&DAG;

被引:3
作者
Buyukcolak, Yasemin [1 ]
Gozupek, Didem [2 ]
Ozkan, Sibel [1 ]
机构
[1] Gebze Tech Univ, Dept Math, Kocaeli, Turkiye
[2] Gebze Tech Univ, Dept Comp Engn, Kocaeli, Turkiye
关键词
equimatchable; edge; -critical; bipartite graphs;
D O I
10.7151/dmgt.2356
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
A graph is called equimatchable if all of its maximal matchings have the same size. Lesk et al. [Equi-matchable graphs, Graph Theory and Combina-torics (Academic Press, London, 1984) 239-254] has provided a character-ization of equimatchable bipartite graphs. Motivated by the fact that this characterization is not structural, Frendrup et al. [A note on equimatchable graphs, Australas. J. Combin. 46 (2010) 185-190] has also provided a struc-tural characterization for equimatchable graphs with girth at least five, in particular, a characterization for equimatchable bipartite graphs with girth at least six. In this paper, we extend the characterization of Frendrup by eliminating the girth condition. For an equimatchable graph, an edge is said to be a critical-edge if the graph obtained by the removal of this edge is not equimatchable. An equimatchable graph is called edge-critical, denoted by ECE, if every edge is critical. Noting that each ECE-graph can be obtained from some equimatchable graph by recursively removing non-critical edges, each equimatchable graph can also be constructed from some ECE-graph by joining some non-adjacent vertices. Our study reduces the characteriza-tion of equimatchable bipartite graphs to the characterization of bipartite ECE-graphs.
引用
收藏
页码:77 / 94
页数:18
相关论文
共 14 条
[1]   Equimatchable Regular Graphs [J].
Akbari, Saieed ;
Ghodrati, Amir Hossein ;
Hosseinzadeh, Mohammad Ali ;
Iranmanesh, Ali .
JOURNAL OF GRAPH THEORY, 2018, 87 (01) :35-45
[2]   Efficient recognition of equimatchable graphs [J].
Demange, Marc ;
Ekim, Tinaz .
INFORMATION PROCESSING LETTERS, 2014, 114 (1-2) :66-71
[3]  
Deniz Z., PREPRINT
[4]   Edge-stable equimatchable graphs [J].
Deniz, Zakir ;
Ekim, Tinaz .
DISCRETE APPLIED MATHEMATICS, 2019, 261 :136-147
[5]   On two extensions of equimatchable graphs [J].
Deniz, Zakir ;
Ekim, Tinaz ;
Hartinger, Tatiana Romina ;
Milanic, Martin ;
Shalom, Mordechai .
DISCRETE OPTIMIZATION, 2017, 26 :112-130
[6]  
Frendrup A, 2010, AUSTRALAS J COMB, V46, P185
[7]  
Grunbaum B., 1974, Networks, V4, P175, DOI 10.1002/net.3230040207
[8]  
HALL P., 1935, J LONDON MATH SOC, V10, P26
[9]   DIFFERENCE GRAPHS [J].
HAMMER, PL ;
PELED, UN ;
SUN, X .
DISCRETE APPLIED MATHEMATICS, 1990, 28 (01) :35-44
[10]  
Lesk M., 1984, Graphs Theory and Combinatorics, P239